# SDR HEEA968204

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5853013
- Condition: Defective
- Location: Cockpit
- Component: P500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AZIMUTH LINE NOT CENTERED AND DISPLAY HAS GLITCHES EVERY 2-5 MINUTES AFTER WARM UP. TIME SINCE REPAIR 0:00.
